# SDR DALA2018071204456

- Difficulty date: July 5, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 54,070 hours, 17,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE SEAT MOUNTED EMER LIGHT INOP AT 14D. R&R AFT LIGHT ASSY OPS CHECK GOOD.
